Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Global Solutions of Modified One-Dimensional Schrödinger Equation

Global Solutions of Modified One-Dimensional Schrödinger Equation

Year:    2021

Author:    Ting Zhang

Communications in Mathematical Research , Vol. 37 (2021), Iss. 3 : pp. 350–386

Abstract

In this paper, we consider the modified one-dimensional Schrödinger equation:
(DtF(D))u=λ|u|2u,

where F(ξ) is a second order constant coefficients classical elliptic symbol, and with smooth initial datum of size ε1. We prove that the solution is global-in-time, combining the vector fields method and a semiclassical analysis method introduced by Delort. Moreover, we get a one term asymptotic expansion for u when t+.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/cmr.2021-0015

Communications in Mathematical Research , Vol. 37 (2021), Iss. 3 : pp. 350–386

Published online:    2021-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    37

Keywords:    Schrödinger equation semiclassical Analysis global solution.

Author Details

Ting Zhang Email

  1. Modified Scattering for the One-Dimensional Schrödinger Equation with a Subcritical Dissipative Nonlinearity

    Liu, Xuan | Zhang, Ting

    Journal of Dynamics and Differential Equations, Vol. 37 (2025), Iss. 1 P.577

    https://doi.org/10.1007/s10884-023-10272-4 [Citations: 1]
  2. Global existence and asymptotics for the modified two-dimensional Schrödinger equation in the critical regime

    Liu, Xuan | Zhang, Ting

    Nonlinearity, Vol. 36 (2023), Iss. 12 P.6324

    https://doi.org/10.1088/1361-6544/ad027b [Citations: 0]